# SDR CA990203023

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: 6228125002
- Condition: Failed
- Location: Cockpit
- Component: Collins, 6228125002
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) VISIBLE SMOKE FROM NUMBER 1 RADIO MANAGEMENT PANEL AND FREQUENCY INDICATORS.  TURNED NR 1 RADIO MANAGEMENT PANEL OFF AND PULLED CIRCUIT BREAKER.  CHANGED RADIO MANAGEMENT PANEL.
